# SDR SWIA201130460

- Difficulty date: September 12, 2011
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 23,334 hours, 18,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE CHAFED ON FORWARD OUTBOARD SIDE.  (C-CHECK)  REPAIRED PER REO.
